# SDR RAIA9912037

- Difficulty date: December 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N574HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41093
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Pod
- Part time: 7,296 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

7459 - BHM - POD SMOKE CAPTION ILLUMINATED IN FLIGHT.  MAINTENANCE DEFERRED POD SMOKE DETECTOR IAW MEL 26-3 CAT C.  MAINTENANCE REPLACED POD SMOKE DETECTOR.
